# SDR COMA2010030170003

- Difficulty date: February 26, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 17,292 hours, 12,376 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM BUF TO DTW RECEIVED O/B FLT SPL CAUTION MSG.  EMERGENCY DECLARED, A/C LANDED SAFELY IN DTW.  RESET FLIGHT SPOILERS, OPS CHECK GOOD.
